Re:progain and cyclone causing bloating and wind...help !!
progain and cyclone are good supplements nutritionally, but for price there are many supplements out there cheaper, and some 'all-in-one's' cheaper aswell. Sounds like your farting is coming from the increased protein intake, because both progain and cyclone contain w.p, which is known to cause wind. I shuldn't worry about the bloating too much as that can be fixed. I get bloated when taking weight gainers particularly ones with creatine mono, no surprise that is known to cause bloating.
I wouldnt know how to help control the flatulence deanos but the bloating will most probably be from the larg doses of creatine mono in cyclone and taking in lots of calores at once ie. in the shakes. I suggest cutting back on creatine mono and taking CEE or something like that instead, maybe swapping cyclone for relfex one stop which is cheaper and is another effective all in one with lactospore aswell and digezyme or digestion, might help ur problems :)